# SDR DALA2024013001398

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 97,676 hours, 42,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604. CORRECTIVE ACTION: REATTACHED LENS NO FURTHER DEFECTS NOTED. (0175238)
